# SDR DALA13027803725

- Difficulty date: June 5, 2011
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 35,542 hours, 19,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FUSELAGE L1 DOOR SURROUND STRUCTURE AT FS 360 DAMAGED.  MX C/W PERMANENT REPAIR IAW ERA 493220-14, REV D.
